Structure theorem for Gaussian measures

Structure theorem for Gaussian measures In mathematics, the structure theorem for Gaussian measures shows that the abstract Wiener space construction is essentially the only way to obtain a strictly positive Gaussian measure on a separable Banach space. It was proved in the 1970s by Kallianpur–Sato–Stefan and Dudley–Feldman–le Cam.

There is the earlier result due to H. Satô (1969) [1] which proves that "any Gaussian measure on a separable Banach space is an abstract Wiener measure in the sense of L. Gross". The result by Dudley et al. generalizes this result to the setting of Gaussian measures on a general topological vector space.

Statement of the theorem Let γ be a strictly positive Gaussian measure on a separable Banach space (E, || ||). Then there exists a separable Hilbert space (H, ⟨ , ⟩) and a map i : H → E such that i : H → E is an abstract Wiener space with γ = i∗(γH), where γH is the canonical Gaussian cylinder set measure on H.

^ H. Satô, Gaussian Measure on a Banach Space and Abstract Wiener Measure, 1969. References Dudley, Richard M.; Feldman, Jacob; Le Cam, Lucien (1971). "On seminorms and probabilities, and abstract Wiener spaces". Annals of Mathematics. Second Series. 93 (2): 390–408. doi:10.2307/1970780. ISSN 0003-486X. JSTOR 1970780. MR 0279272. Categories: Theorems in measure theoryProbability theorems

Si quieres conocer otros artículos parecidos a Structure theorem for Gaussian measures puedes visitar la categoría Probability theorems.

Deja una respuesta

Tu dirección de correo electrónico no será publicada.

Subir

Utilizamos cookies propias y de terceros para mejorar la experiencia de usuario Más información